MAUDE Adverse Event Report: JJGC S.A. ZIRCONIA IMPLANT 4.3X10; Endosseous Dental Implant

JJGC S.A. ZIRCONIA IMPLANT 4.3X10; Endosseous Dental Implant
Catalog Number 180.006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 30, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.Patient presented with inadequate bone quality/quantity and previous bone augmentation.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
ZIRCONIA IMPLANT 4.3X10
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50281070
Report Number0001222315-2026-002483
Device Sequence Number9752807
Product Code DZE
UDI-Device Identifier07899878033387
UDI-Public07899878033387
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/17/2026
Report Date (Section F) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180.006
Device Lot NumberMKJA7
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/17/2026
Device Age10 MO
Event Location Other
Date Report to Manufacturer07/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexMale